# SDR HALA20240304059

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 43,897 hours, 6,970 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,323 hours, 7,210 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Module
- Part number: 1875MK5
- Part serial: SAA17082
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - UPON ENGINE 1 START SEQUENCE ENGINE 1 CTL SYS FAULT. CONFERRED WITH MOC. BTB. REMOVED & REPLACED VARIABLE STATOR VALVE CONTROL PER AMM 75-33-51-000-801-A & 75-33-51-400-801-A. LEAK & OPS CHK GOOD. PERFORMED TEST NO.2 FUEL AND OIL LEAK TEST PER AMM 71-00-00-700-827-A. NO FAULTS NOTED OK FOR SVC.
